JournalsprimsVol. 42, No. 2pp. 361–377

On the Levi-flats in Complex Tori of Dimension Two

  • Takeo Ohsawa

    Nagoya University, Nagoya, Chikusa-Ku, Japan
On the Levi-flats in Complex Tori of Dimension Two cover
Download PDF

Abstract

Compact Levi flat real analytic hypersurfaces in complex tori of dimension two are completely classified. The method is a combination of Siu’s ∂-regularity theory on weakly pseudoconvex domains, an updated variant of the _L_2 estimate for the ∂ operator originated from Berndtsson–Charpentier, and basic arguments in complex analytic geometry.

Cite this article

Takeo Ohsawa, On the Levi-flats in Complex Tori of Dimension Two. Publ. Res. Inst. Math. Sci. 42 (2006), no. 2, pp. 361–377

DOI 10.2977/PRIMS/1166642105